MathSciNet Relay Station
MathSciNet bibliographic data
MR1813145 (2002b:41011) 41A15 (41A63 65D17)
Johnson, Michael J. The $L\sb 2$-approximation order of surface spline interpolation. Math. Comp. 70 (2001), no. 234, 719–737 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement